I’ve been taking Cymbalta 60 mg for a little over 8 months now & some days I’m okay but most days I have no energy at all I’m constantly sleeping. If I fight it I feel so drowsy & just blah. It has got to the point I can’t even tell if I’m fighting the depression or not because I still feel so depressed and sometimes I get moody out of nowhere. I don’t know if I should just stop taking it or not I talk to my doctor?
What is making me so tired taking Cymbalta 60 mg?
Question posted by Beautiful_crazy34 on 2 June 2021
Last updated on 11 June 2021
I’ve been told that Cymbalta (along with other antidepressants) can disrupt your quality of REM sleep, causing you too wake up unrefreshed.
I take my Cymbalta at night because it has a little sedative in it. It also helps with pain.
I experienced terrible fatigue while taking Cymbalta. (I was also taking 60mg per day). I think that being so tired made my depression worse. Last year I withdrew off of Cymbalta. I did it under a Doctors supervision. It is a rough withdrawal but I am so glad that I did it. I had no idea the severity of the side effects until I quit taking it. I had much more energy, my ears stopped ringing, and I lost quite a bit of weight. I would highly suggest talking to your doctor, because it may be that you may be experiencing more negative side effects than benefits. Good luck!
I was on Cymbalta and I was exhausted all the time. I still had children at home then and my husband had to care for them and me. I slowly tapered off Cymbalta and I no longer have to nap throughout the day. I can take care of myself now too. As said above be sure to taper off slowly if you decide you don’t want to take it anymore. It took me quite a while to get off Cymbalta but it was better than having horrible withdrawals. Take care and I wish you all the best.
It seems you've been taking the medication long enough that any side effects should have resolved if they were going to. Maybe it's your depression as the symptoms are so typical of it but you'd also want to rule out any underlying cause.
Most definitely talk with your doctor because there are many options that could be helpful to you. As masso said, do not stop this medication abruptly. If your doctor wants you off it you'll need their supervision and a schedule to follow.
Best regards and I hope you're feeling better quickly.
Do not discontinue the antidepressant abruptly in order to avoid withdrawals, you must do it gradually under medical supervision with a discontinuation schedule from your Dr.. So, yes, talk to your Dr. as soon as you are able to.
Common Cymbalta side effects may include:
nausea, constipation, loss of appetite, weight loss; or
- Cymbalta uses and safety info
- Cymbalta information for Healthcare Professionals (includes dosage details)
- Side effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.